# SDR AALA20030130

- Difficulty date: January 31, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN WINDOW FRAME AT STATION 1041 UPPER CORNER RIGHT SIDE.  INSTALLED DOUBLER PER 53-10-00.  (M)
